# SDR AALA201909129004

- Difficulty date: September 11, 2019
- Submitted: September 13, 2019
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737823
- Aircraft serial: 30906
- Aircraft time: 28,357 hours, 11,381 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RED NOSE GEAR UNSAFE LIGHT AND NOSE GEAR DOOR OPENED WHEN GEAR HANDLE WAS PLACED IN OFF AFTER T/O MAIN GEAR WERE NORMAL. MAINTENANCE ACCOMPLISHED TROUBLESHOOTING IAW FIM 32 -30-00-81-811, ACCOMPLISHED GEAR SWING IAW AMM 07-11-21. NO FAULTS NOTED. PSEU BITE CHECK HAS NO PRESENT LEG FAULTS IAW AMM 32-09-00. OPS CHECK GOOD.
